Pennsylvania, 2012Hail and Damaging Winds in Pennsylvania, May 27, 2012
May 27, 2012 · NWS PBZ · 29 events in 9 counties and zones
A stalled frontal boundary was the focus for scattered severe thunderstorms across portions of western Pennsylvania. A slow moving thunderstorm produced isolated flash flooding over Garrett county Maryland.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $289,000
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stalled frontal boundary was the focus for scattered severe thunderstorms across portions of western Pennsylvania. A slow moving thunderstorm produced isolated flash flooding over Garrett county Maryland.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at May 27, 12:03 PM EST, 1 hour 17 minutes earlier.
Area forecast discussion, May 27, 12:03 PM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
103 PM EDT SUN MAY 27 2012
.SYNOPSIS...
HIGH PRESSURE WILL PROVIDE UNSEASONABLY WARM AND HUMID WEATHER
THROUGH THE HOLIDAY WEEKEND. DAYTIME HEATING WILL BRING A SLIGHT
CHANCE OF SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON OR
EVENING HOURS. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND
TRIGGER MORE WIDESPREAD SHOWERS AND STORMS.
&&
.NEAR TERM /THROUGH TONIGHT/...
CURRENT FORECAST REMAINS ON TRACK. MADE ONLY SMALL ADJUSTMENTS TO
CLOUD COVER TO BETTER FIT CURRENT TRENDS.
SHOULD ONCE AGAIN BE A WARM AND HUMID DAY. EXPECT SOME SHOWER AND
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AS THE NEARLY STATIONARY
BOUNDARY LIFTS NORTH AS A WARM FRONT. IN ADDITION...WEAK
SHORTWAVES RIDING ALONG THE NORTHERN PERIPHERY OF THE UPPER LEVEL
RIDGE WILL PROVIDE ADDITIONAL LIFT. THERE WILL BE SUFFICIENT
INSTABILITY...AS THE CURRENT MESO ANALYSIS SUGGESTS 3000 J/KG OF
CAPE BUT MARGINAL SHEAR WILL MAKE IT DIFFICULT FOR WHAT
THUNDERSTORMS THAT DO DEVELOP TO INTENSIFY AND MAINTAIN
THEMSELVES. STILL NOT OUT OF THE QUESTION THAT A FEW STORMS COULD
REACH SEVERE LEVELS AND WITH AMPLE MOISTURE...AND PWATS WELL OVER AN
INCH...HEAVY DOWNPOURS COULD BE EXPECTED.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
AS THE WARM FRONT CONTINUES MOVING NORTH MONDAY WARM AND HUMID
CONDITIONS WILL CONTINUE. SLIGHT CHANCE WORDING FOR DIURNAL
THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MONDAY AS THERE WILL
BE PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY. QUESTION WILL BE
WHETHER THERE WILL BE ENOUGH FORCING WITH THE UPPER RIDGE CENTERED
OVERHEAD TO ASSIST IN THUNDERSTORM DEVELOPMENT.
MODELS ARE IN GOOD AGREEMENT ON THE FRONTAL PASSAGE PROGGED FOR LATE
TUESDAY. WITH PLENTY OF INSTABILITY AND HEATING...EXPECT SHOWERS
AND THUNDERSTORMS TO DEVELOP OUT AHEAD OF THE FRONT ONCE AGAIN
TUESDAY AFTERNOON. THUS...BROUGHT IN HIGH CHANCE WORDING BY THE
AFTERNOON.
CONTINUED TEMPERATURES NEAR MAV/MEX GUIDANCE OF 15 DEGREES ABOVE
NORMAL MEMORIAL DAY AS 850HPA TEMPERATURES INCREASE TO ALMOST 20C
OVERHEAD. WITH CLOUD COVER AND PRECIPITATION CHANCES INCREASING
TUESDAY...KEPT TEMPERATURES A LITTLE COOLER BUT STILL ABOUT 10
DEGREES ABOVE NORMAL.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
COLD FRONT WILL BE CROSSING REGION TUESDAY NIGHT WITH SHOWERS AND
THUNDERSTORMS ENDING WEST TO EAST AS NORTHWEST FLOW BEHIND FRONT
BRINGS IN COOLER AND LESS HUMID CONDITIONS. A GENERALLY DRY FORECAST
WEDNESDAY AND INTO EARLY THURSDAY UNDER A FLAT TROUGH ACROSS THE
EASTERN U.S. AND WEAK SURFACE RIDGE. BY LATE THURSDAY INTO FRIDAY
FRONT WILL BEGIN TO COME BACK NORTH AS LOW PRESSURE DEVELOPS ACROSS
THE LOWER OHIO VALLEY BRINGING IN SHOWERS AND PERHAPS A
THUNDERSTORMS.
FOR LATE WEEK INTO THE WEEKEND MODELS DEPICTING A RATHER STRONG
UPPER TROUGH ACROSS THE EASTERN U.S. FOR THE BEGINNING OF JUNE WITH
WELL BELOW NORMAL TEMPERATURES. CHANCE POPS CONTINUED INTO SATURDAY
AS SURFACE LOW MOVES TO NEW ENGLAND WITH INSTABILITY SHOWERS UNDER
COLD POOL ALOFT. CLOSE TO HPC PROGS.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
STALLED SFC BOUNDARY JUST SOUTH OF KPIT AND NW FLOW ALOFT AN ISO
SHOWER/STORM CANNOT BE RULED OUT FOR THE ENTIRE DAY. WOULD EXPECT
ANY STORM DEVELOPMENT TO COME WITH DAYTIME HEATING. EXPECT
PERIODS OF MID CLOUDS TODAY, WITH LIGHT WINDS VEERING TO THE SOUTH
BY MID MORNING.
.OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY...
GENERAL VFR CONDITIONS WILL PREVAIL THROUGH MONDAY WITH UPPER RIDGE
ALOFT. ISOLATED THUNDERSTORMS POSSIBLE MONDAY IN LOW LEVEL
INSTABILITY. ON TUESDAY...A COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS WITH THE POTENTIAL FOR RESTRICTIONS INTO TUESDAY NIGHT.
SURFACE HIGH PRESSURE WILL BRING GENERAL VFR WEDNESDAY INTO
THURSDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, May 27, 12:44 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
144 PM EDT SUN MAY 27 2012
OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002-
281745-
TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES-
HANCOCK-BROOKE-
144 PM EDT SUN MAY 27 2012
...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-OHZ048-057>059-068-069-PAZ031-075-076-WVZ003-004-012-021>023-
041-281745-
GARRETT-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-
FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
144 PM EDT SUN MAY 27 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 27, 1:00 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
200 PM EDT SUN MAY 27 2012
OHZ041-PAZ020-021-029-WVZ001-271845-
ALLEGHENY PA-BEAVER PA-COLUMBIANA OH-HANCOCK WV-WASHINGTON PA-
200 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HANCOCK...NORTHWESTERN
WASHINGTON...SOUTHEASTERN COLUMBIANA...SOUTHWESTERN BEAVER AND WEST
CENTRAL ALLEGHENY COUNTIES...
AT 150 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
BEAVER CREEK STATE PARK...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
NEWELL... CHESTER... BLACKHAWK...
WELLSVILLE... EAST LIVERPOOL...
TOMLINSON RUN STATE PARK... NEW MANCHESTER...
SHIPPINGPORT... BEAVER... HARSHAVILLE...
ALIQUIPPA... RACCOON CREEK STATE PARK...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-279 BETWEEN MILE MARKERS 3 AND 8.
I-376 BETWEEN MILE MARKERS 33 AND 66.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 56 AND 69.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4047 7999 4024 8031 4063 8071 4083 8047
Special weather statement, May 27, 1:09 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
209 PM EDT SUN MAY 27 2012
WVZ041-271900-
TUCKER WV-
209 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TUCKER COUNTY...
AT 202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CANAAN VALLEY STATE PARK...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
CANAAN VALLEY STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3903 7948 3917 7933 3916 7932 3911 7933
3909 7935 3908 7930 3906 7929 3897 7933
3896 7935 3896 7938Special weather statement, May 27, 1:20 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
220 PM EDT SUN MAY 27 2012
MDZ001-271900-
GARRETT MD-
220 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GARRETT COUNTY...
AT 212 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BIG RUN STATE
PARK...MOVING EAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
KITZMILLER... BITTINGER... BIG RUN STATE PARK...
BLOOMINGTON... NEW GERMANY... MERRILL...
FINZEL...
THIS WILL IMPACT...
I-68 IN MARYLAND BETWEEN MILE MARKERS 25 AND 30.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3948 7906 3946 7910 3945 7910 3940 7914
3940 7916 3939 7916 3938 7922 3962 7929
3972 7894 3970 7894Thunderstorm Wind, Lawrence
- When
- May 27, 1:20 PM EST
- Where
- Lawrence County, 0.87 mi SE of Wampum
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 40.871, -80.318
Emergency management reported trees and power lines down near Wampum.
Hail, Lawrence
- When
- May 27, 1:55 PM EST
- Where
- Lawrence County, 2.09 mi NE of Walmo
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.050, -80.340
Hail, Lawrence
- When
- May 27, 1:56 PM EST
- Where
- Lawrence County, New Castle
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 41.000, -80.350
Hail, Lawrence
- When
- May 27, 2:02 PM EST
- Where
- Lawrence County, 2.09 mi NE of Walmo
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.050, -80.340
Hail, Lawrence
- When
- May 27, 2:04 PM EST
- Where
- Lawrence County, 2.09 mi NE of Walmo
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.050, -80.340
Thunderstorm Wind, Butler
- When
- May 27, 2:10 PM EST
- Where
- Butler County, 1.73 mi SW of Elora
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.980, -80.000
Emergency management reported a tree down on a mobile home.
Hail, Butler
- When
- May 27, 2:25 PM EST
- Where
- Butler County, 0.86 mi NE of Harrisville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.140, -80.010
Hail, Lawrence
- When
- May 27, 2:26 PM EST
- Where
- Lawrence County, 2.09 mi NE of Walmo
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 41.050, -80.340
Thunderstorm Wind, Venango
- When
- May 27, 2:29 PM EST
- Where
- Venango County, Cranberry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 41.350, -79.720
Emergency management reported trees and power lines down.
Hail, Butler
- When
- May 27, 2:31 PM EST
- Where
- Butler County, 3.75 mi WNW of Murrinsville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.180, -79.960
Thunderstorm Wind, Clarion
- When
- May 27, 2:52 PM EST
- Where
- Clarion County, 0.69 mi S of Alum Rock
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 41.160, -79.650
Emergency management reported trees down across roadways.
Thunderstorm Wind, Clarion
- When
- May 27, 3:02 PM EST
- Where
- Clarion County, 1.28 mi SSE of Mechanicsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 41.152, -79.323
Law enforcement reported a large tree down at Forest Drive and Miller Road.
Thunderstorm Wind, Jefferson
- When
- May 27, 3:20 PM EST
- Where
- Jefferson County, 0.69 mi S of Brookville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 41.160, -79.080
Law enforcement reported a large tree down on a vehicle.
Thunderstorm Wind, Indiana
- When
- May 27, 3:39 PM EST
- Where
- Indiana County, 0.53 mi E of Graceton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 40.520, -79.160
Law enforcement reported numerous trees down.
Thunderstorm Wind, Armstrong
- When
- May 27, 3:39 PM EST
- Where
- Armstrong County, 0.52 mi W of Mc Williams
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 40.970, -79.260
Law enforcement reported numerous trees down.
Thunderstorm Wind, Armstrong
- When
- May 27, 3:50 PM EST
- Where
- Armstrong County, 0.52 mi E of Elderton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 40.700, -79.340
Emergency management reported several trees down.
Thunderstorm Wind, Indiana
- When
- May 27, 3:58 PM EST
- Where
- Indiana County, Marion Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.770, -79.050
A trained spotter reported numerous large tree limbs down.
Hail, Allegheny
- When
- May 27, 4:03 PM EST
- Where
- Allegheny County, 0.53 mi E of Wilmerding
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 40.380, -79.810
Hail, Allegheny
- When
- May 27, 4:03 PM EST
- Where
- Allegheny County, Wilmerding
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 40.380, -79.820
Thunderstorm Wind, Indiana
- When
- May 27, 4:15 PM EST
- Where
- Indiana County, 0.69 mi S of Chevy Chase Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 40.620, -79.150
Emergency management reported numerous trees and power lines down in and around the town of Indiana.
Hail, Allegheny
- When
- May 27, 4:27 PM EST
- Where
- Allegheny County, 0.53 mi E of Lincoln
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.320, -79.860
Thunderstorm Wind, Westmoreland
- When
- May 27, 4:39 PM EST
- Where
- Westmoreland County, 0.69 mi S of Loyalhanna
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 40.310, -79.380
Emergency management reported numerous trees down.
Thunderstorm Wind, Indiana
- When
- May 27, 4:45 PM EST
- Where
- Indiana County, Armagh
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.450, -79.030
Emergency management reported trees down.
Thunderstorm Wind, Westmoreland
- When
- May 27, 4:47 PM EST
- Where
- Westmoreland County, Derry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 40.330, -79.300
The public reported several trees down.
Hail, Westmoreland
- When
- May 27, 4:50 PM EST
- Where
- Westmoreland County, 0.69 mi N of Rillton
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.290, -79.730
Thunderstorm Wind, Westmoreland
- When
- May 27, 5:12 PM EST
- Where
- Westmoreland County, 0.87 mi SW of Ligonier
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 40.240, -79.240
Law enforcement reported several trees down near Ligonier.
Hail, Westmoreland
- When
- May 27, 5:14 PM EST
- Where
- Westmoreland County, 0.69 mi S of North Irwin
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.320, -79.700
Hail, Westmoreland
- When
- May 27, 5:32 PM EST
- Where
- Westmoreland County, 0.69 mi N of Rillton
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.290, -79.730
Thunderstorm Wind, Westmoreland
- When
- May 27, 5:35 PM EST
- Where
- Westmoreland County, 0.69 mi S of Donegal
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.110, -79.380
A trained spotter reported a large tree down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Nebraska, May 27, 2012$9.8 million · EF0 · 45 events
- Strong Wind in Iowa, May 27, 20121 death · 1 event
- Rip Current in New Jersey, May 27, 20121 death · 1 event
- Hail and Damaging Wind in Kansas, May 27, 2012$5.9 million · 2.75 in hail · 19 events
- Tropical Storm and Heavy Rain in Georgia, May 27 to 29, 2012$2.3 million · 3 events
- Flash Flood and Hail in Minnesota, May 27 to 28, 2012$139,000 · 1.5 in hail · 39 events
- Tornadoes and Flash Flooding in Nebraska, May 27, 2012$168,000 · EF0 · 31 events
- Flash Flooding and Hail in Pennsylvania, May 27 to 28, 2012$150,000 · 76 kt wind · 32 events
- Flooding in Minnesota, May 27, 2012$425,000 · 5 events
- Tornado and Flash Flood in Wisconsin, May 27 to 28, 2012$120,000 · EF0 · 4 events
- Hail and Damaging Wind in Michigan, May 27, 20124 injured · $27,000 · 50 kt wind · 3 events
- Tornado and Flooding in Florida, May 27 to 29, 2012$109,000 · EF0 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 377765, 377752, 377753, 377754, 377755, 377766, 377756, 377757, 377767, 377758, 377768, 377770, 377769, 377771, 377772, 377774, 377773, 377759, 377760, 377775, 377761, 377776, 377779, 377777, 377762, 377778, 377763, 377764, 377780.